# SDR ABXA020168

- Difficulty date: September 4, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,857 hours, 58,790 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 591015824
- Condition: Corroded
- Location: Sta. 872 - 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE OPERATIONS AT ILN, MAINTENANCE DISCOVERED CORROSION ON THE FUSELAGE SKIN RESULTING IN THE DISCOVERY OF CORROSION ON THE INTERNAL DOUBLER P/N 5910158-24. THE DAMAGE TO THE INTERNAL DOUBLER WAS TRIMMED OUT AND A NEW SECTION SPLICED IN IAW DC-9 SRM 53-04, FIG. 12 C. THE INTERNAL DOUBLER WAS FABRICATED FROM 7075-T6 X .063". OTHER PERTINENT DETAILS OF THIS REPAIR CAN BE FOUND IN W.O. 2002908. REF: REA D953-45018-MR.
